advertisement
Question
Posted by: Not sure | 2008/10/16

Exercise and period

Dear Doc, I am on my second course of Fertomid 50mg. The medication is working and ovulation is positive. My first day of my last period was on the 14/09. I have recently started to gym and my body has been taking strain for the past month. Monday I had an upset stomach, lights cramping, tiredness and headaches. I thought I had a stomach bug or side effects from the stringent exercise due to my body not being used to it. Considering that I haven’ t had my period again I had a pregnancy test yesterday afternoon- it was negative.

Could exercise be the cause of the delay in my period? If I was pregnant, shouldn’ t the test have shown by now?

Thanks for your assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The test should be positive if you were pregnant. but perhaps you could test again in a few days to be sure. Strenuous exercise can cause a late period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement